# SDR COMA0760600

- Difficulty date: October 11, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N523CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7821
- Aircraft time: 10,667 hours, 9,414 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 1239
- Condition: Faulty
- Location: Te Flaps
- Part time: 10,031 hours, 9,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5350 - RECEIVED FLAP FAIL CAUTION MESSAGE.  DECLARED EMERGENCY, DIVERTED TO JFK, LANDED WITHOUT INCIDENT.  REPLACED FECU.  NO FURTHER DEFECTS.
